# SDR NWAA081586310

- Difficulty date: March 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND SHORT EDGE MARGIN ON FUSELAGE SKIN FASTENER HOLES ABOVE DOOR 1 RT AT BS 460.  REPAIRED PER EA 63-212524.
